Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by bill hauenstein on February 20, 1999, at 11:49:22

Having been on ritalin (30mg daily) for over a year, I'm sort of used to it. However, due to a combination Doctors office and insurance foul up, I'm now without (over one week now) the drug. I NEED to know what effects I should expect to be caused by sudden cessation the drug. Any info will help, Bill




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bill hauenstein thread:3086